Asymptotic expansions and stokes multipliers of the confluent hypergeometric function Φ2 II. Behaviour near (∞, ∞) in P1(C) × P1(C)

Shun Shimomura

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)1-22
Number of pages22
JournalJournal of the Mathematical Society of Japan
Volume50
Issue number1
Publication statusPublished - 1998 Jan

Fingerprint

Confluent Hypergeometric Function
Stokes
Multiplier
Asymptotic Expansion

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

@article{476b8d7bd7f1422ca38d68ed06fa3ff6,
title = "Asymptotic expansions and stokes multipliers of the confluent hypergeometric function Φ2 II. Behaviour near (∞, ∞) in P1(C) × P1(C)",
author = "Shun Shimomura",
year = "1998",
month = "1",
language = "English",
volume = "50",
pages = "1--22",
journal = "Journal of the Mathematical Society of Japan",
issn = "0025-5645",
publisher = "Mathematical Society of Japan - Kobe University",
number = "1",

}

TY - JOUR

T1 - Asymptotic expansions and stokes multipliers of the confluent hypergeometric function Φ2 II. Behaviour near (∞, ∞) in P1(C) × P1(C)

AU - Shimomura, Shun

PY - 1998/1

Y1 - 1998/1

UR - http://www.scopus.com/inward/record.url?scp=0039497031&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0039497031&partnerID=8YFLogxK

M3 - Article

VL - 50

SP - 1

EP - 22

JO - Journal of the Mathematical Society of Japan

JF - Journal of the Mathematical Society of Japan

SN - 0025-5645

IS - 1

ER -